MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device overheated.There was no harm or adverse event for patient, operator or third party reported.No further information received.Update 30-nov-2021: it was confirmed that the error occurred during the surgery.The patient was not injured but the camera head was so warm that the camera drape melted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was subjected to functional testing and all functional criteria were met.The device was heated to 176f and met all functional and button criteria.Burn-in was performed for 4 hours.Again, all functional criteria were met.The reported event of "the device overheated" was not confirmed.

Brand Name
4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13053750
Report Number1220246-2021-04124
Device Sequence Number20129882
Product Code GCJ
UDI-Device Identifier00888867197053
UDI-Public00888867197053
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Device Catalogue NumberAR-3210-0025
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown